Forbidden forests in Priestley spaces
Cahiers de Topologie et Géométrie Différentielle Catégoriques, Volume 45 (2004) no. 1, pp. 2-22.
@article{CTGDC_2004__45_1_2_0,
     author = {Ball, Richard N. and Pultr, Ale\v{s}},
     title = {Forbidden forests in {Priestley} spaces},
     journal = {Cahiers de Topologie et G\'eom\'etrie Diff\'erentielle Cat\'egoriques},
     pages = {2--22},
     publisher = {Dunod \'editeur, publi\'e avec le concours du CNRS},
     volume = {45},
     number = {1},
     year = {2004},
     mrnumber = {2040660},
     zbl = {1062.06020},
     language = {en},
     url = {http://www.numdam.org/item/CTGDC_2004__45_1_2_0/}
}
TY  - JOUR
AU  - Ball, Richard N.
AU  - Pultr, Aleš
TI  - Forbidden forests in Priestley spaces
JO  - Cahiers de Topologie et Géométrie Différentielle Catégoriques
PY  - 2004
SP  - 2
EP  - 22
VL  - 45
IS  - 1
PB  - Dunod éditeur, publié avec le concours du CNRS
UR  - http://www.numdam.org/item/CTGDC_2004__45_1_2_0/
LA  - en
ID  - CTGDC_2004__45_1_2_0
ER  - 
%0 Journal Article
%A Ball, Richard N.
%A Pultr, Aleš
%T Forbidden forests in Priestley spaces
%J Cahiers de Topologie et Géométrie Différentielle Catégoriques
%D 2004
%P 2-22
%V 45
%N 1
%I Dunod éditeur, publié avec le concours du CNRS
%U http://www.numdam.org/item/CTGDC_2004__45_1_2_0/
%G en
%F CTGDC_2004__45_1_2_0
Ball, Richard N.; Pultr, Aleš. Forbidden forests in Priestley spaces. Cahiers de Topologie et Géométrie Différentielle Catégoriques, Volume 45 (2004) no. 1, pp. 2-22. http://www.numdam.org/item/CTGDC_2004__45_1_2_0/

[1] M.E. Adams and R. Beazer, Congruence properties of distributive double p-algebras, Czechoslovak Math.J. 41 (1991), 395-404. | MR | Zbl

[2] B. Banaschewski and A. Pultr, Variants of openness, Applied Categorical Structures 2 (1994),331-350. | MR | Zbl

[3] M. Darnel, Theory of Lattice-Ordered Groups, Pure and Applied Mathematics 187, Marcel Dekker, Inc., 1995. | MR | Zbl

[4] J.B. Hart And C. Tsinakis, Decompositions for relatively normal lattices, Trans. Amer. Math. Soc. 341 2 (1994), 519-548. | MR | Zbl

[5] M. Henriksen, J. Vermeer, R.G. Woods, Wallman covers of compact spaces, Dissertationes Mat.(Rozprawy Mat.) 280 (1989), 34pp. | MR | Zbl

[6] M. Mandelker, Relative annihilators in lattices, Duke Math. J. 37 (1970) 377-386. | MR | Zbl

[7] A. Monteiro, L'arithmetique des filtres et les espaces topologiques, De Segundo Symposium de Matematicas-Villavicencio (Mendoza, Buenos Aires), 1954, pp. 129-162. | MR | Zbl

[8] A. Monteiro, L'arithmetique des filtres et les espaces topologiques, I, II, Notas Lógica Mat. (1974), 29-30. | Zbl

[9] H.A. Priestley, Representation of distributive lattices by means of ordered Stone spaces, Bull. London Math. Soc. 2 (1970), 186-190. | MR | Zbl

[10] H.A. Priestley, Ordered topological spaces and the representation of distributive lattices, Proc. London Math. Soc. 324 (1972), 507-530. | MR | Zbl

[11] J.T. Snodgrass and C. Tsinakis, Finite-valued algebraic lattices, Algebra Universalis 30 (1993), 311-318. | MR | Zbl

[12] J.T. Snodgrass and C. Tsinakis, The finite basis theorem for relatively normal lattices, Algebra Universalis 33 (1995), 40-67. | MR | Zbl